# SDR SWAA2023052431336

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR PANEL 241UF HAS MULTIPLE DENTS/ PULLING FIBERS<[01] REPLACED WITH NEW FLOOR PANEL IAW AMM 53-21-00;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR FLOOR PANEL REPLACEMENT.
